# SDR AALA202303145762

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 10,182 hours, 2,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 164638
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 10,182 hours, 2,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAILED SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
